# SDR 02FDEA00012

- Difficulty date: January 1, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Engine: Ge CF680C2D1F
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Loose
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFM NR 61 B-CK FOUND BOTH LT & RT AFT MOUNTING BOLT OF CTR LANDING GEAR TRUNNION PIN PILLOW BLOCK LOOSE.
